Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Niacin Increases Facial Wasting?
Jul 21, 2008

I just purchased a niacin product called Nialor. A friend said he just saw something about niacin increasing facial wasting. Is this true?

Response from Mr. Vergel

Not at all. A small study actually showed that niacin may improve visceral fat.

Be aware that niacin can cause a very unpleasant flush of the skin that make some people feel like they are burning up. Taking an aspirin 30 min before seems to help some people avoid that problem.

Niacin is one of the best supplements to increase good cholesterol (HDL). Luckily, Merck is developing a pill that contains niacin and an inhibitor of its flushing effect.

Nelson



Previous
what new drug looks soon to hit approval for salvage patients
Next
How long will I live, or time for career change?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement